# SDR UPS99830495

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 80-100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, HEAVY CORROSION ON THE INTERCOSTAL AND END CLIP AT FS 80 TO 100 AT LONG 25R.  REMOVED, FABRICATED AND REPLACED THE INTERCOSTAL AND CLIP IAW SRM 53-4-1 & 51-1-20D.
